European Physical Journal C: Particles and Fields (Apr 2025)

The nonfactorizable QED correction to the $$\overline{B}_{s}$$ B ¯ s $${\rightarrow }$$ → $$D_{s}^{(*)} {\ell } \bar{\nu }_{\ell }$$ D s ( ∗ ) ℓ ν ¯ ℓ decays

  • Yueling Yang,
  • Jiazhi Li,
  • Liting Wang,
  • Junfeng Sun

DOI
https://doi.org/10.1140/epjc/s10052-025-14131-y
Journal volume & issue
Vol. 85, no. 4
pp. 1 – 9

Abstract

Read online

Abstract Considering the nonfactorizable QED corrections, the branching ratios and ratios of branching ratios $$R(D_{s}^{({*})})$$ R ( D s ( ∗ ) ) for the semileptonic $$\overline{B}_{s}$$ B ¯ s $${\rightarrow }$$ → $$D_{s}^{(*)} {\ell } \bar{\nu }_{\ell }$$ D s ( ∗ ) ℓ ν ¯ ℓ decays are reevaluated. It is found that (a) the QED contributions can enhance the branching ratios and reduce the ratios $$R(D_{s}^{({*})})$$ R ( D s ( ∗ ) ) . (b) The SU(3) flavor symmetry holds basically well in the ratios R(D)- $$R(D^{*})$$ R ( D ∗ ) for the semileptonic charmed $$\overline{B}_{u,d,s}$$ B ¯ u , d , s decays. (c) The current theoretical uncertainties of branching ratios $$\mathcal{B}(\overline{B}_{s} {\rightarrow } D_{s}^{*} {\ell } \bar{\nu }_{\ell })$$ B ( B ¯ s → D s ∗ ℓ ν ¯ ℓ ) from the form factors are very large.